MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558880
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Manufacturer report # 3005099803-2018-61371 pertains to the first cre rx dilatation balloon, and manufacturer report # 3005099803-2018-61367 pertains to the second cre rx dilatation balloon.It was reported to boston scientific corporation that two cre rx dilatation balloon were used in the stomach during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2018.According to the complainant, during the procedure, it was noted that there was difficulty in advancing the device down the scope.Reportedly, the device got stuck in the working channel and they had trouble getting it out.It was then that the catheter snapped.None of the catheter was inside the patient.The scope was taken out of the patient, and the device was removed from the scope.The same issue occurred with the second cre rx dilatation balloon.The procedure was completed with another cre rx dilatation balloon.There were no patient complications reported as a result of this event.

Brand Name
CRE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8086656
Report Number3005099803-2018-61367
Device Sequence Number19227332
Product Code FGE
UDI-Device Identifier08714729965435
UDI-Public08714729965435
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172520
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2020
Device Model NumberM00558880
Device Catalogue Number45767
Device Lot Number0021193735
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2018
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1